Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Breast Cancer Awareness Group Breast Cancer Awareness Group

Please read what happend to me from when I took Tamoxifed yesterday

Posted by on May. 29, 2013 at 9:02 PM
  • 3 Replies

Yesterday I took my first Tamoxifen an hour before I went to bed! Than later I started to have some numbess on my right side of my face! Than in the morning my vision started to go in an out! I emailed this to my chemo doctors nurse and she told me that this was not nomral! she suggested for go to the ER ! So I did! The doctors and nurse's said that I might have had a mini stroke! I got all tested yesterday and all morning before I woke up and was relased from the hospital! The doctor finally told me not to take Tamoxifen anymore! Because of what happend to me! I am never ever going to take this hormone blocker called Tamoxifen!your breast cancer friend Jenny Kilpatrick

by on May. 29, 2013 at 9:02 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
kcgryhound
by Member on May. 30, 2013 at 8:44 AM

Feel better!

2curly
by Member on May. 30, 2013 at 9:57 AM
1 mom liked this

Oh no, I'm sorry.  Thank you for sharing.  I hope you feel better

shadenn766
by on May. 31, 2013 at 3:46 AM

 im so sorry that happened to you...hope you feel better

 

 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)